# SDR DALA2023012400594

- Difficulty date: January 21, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 29,868 hours, 3,835 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Message
- Condition: False Activation
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR MESSAGE ON FAP.   NO MESSAGE ON FAP TEST C/O IAW A330 AMM 52-10, NO PRESENT FAULTS, PRESSURE IN GREEN BAND.
